# SDR YENA2022050200436

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 63,442 hours, 22,733 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#38, SJO-FLL. ' CABIN CREW REPORTS DIRTY SOUR SMELL FROM 10,000 FEET TO GEAR DOWN ON APPROACH; COMPLIED WITH INFO. NOTICE 2017-T015, SECTION A, ISOLATED TO TYPE 10,(A), 1,C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085D. AIRCRAFT OK FOR SERVICE.'
